The Stacks Project


Bibliography item: mesablishvili1

authorMesablishvili, Bachuki
titlePure morphisms of commutative rings are effective descent morphisms for modules–-a new proof
year2000
typearticle
journalTheory Appl. Categ.
number3
volume7
pages38–42

BibTeX code

You can use the following code to cite this item yourself.

@article{mesablishvili1,
  author = {Mesablishvili, Bachuki},
  title = {Pure morphisms of commutative rings are effective descent morphisms for modules---a new proof},
  year = {2000},
  journal = {Theory Appl. Categ.},
  number = {3},
  volume = {7},
  pages = {38--42},
}